# SDR AALA202104119005

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 31,226 hours, 11,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L ARMING LEVER IS LOOSE AND DIFFICULT TO OPERATE. TIGHTENED BOLT ON ARMING HANDLE PER GPM 02-01-2.
